MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO BIG WHL STRTCHR, PRIME X,PWRD; MATTRESS, FLOTATION THERAPY, NON-POWERED

STRYKER MEDICAL-KALAMAZOO BIG WHL STRTCHR, PRIME X,PWRD; MATTRESS, FLOTATION THERAPY, NON-POWERED
Catalog Number 1115000000XE
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while lifting / loading a patient onto a stretcher, the mattress allegedly moved/slid off the stretcher, the patient was not injured.
 
Additional Manufacturer Narrative
This issue was resolved for the customer by replacing velcro.
 
Event or Problem Description
No new information.

Brand Name
BIG WHL STRTCHR, PRIME X,PWRD
Common Device Name
MATTRESS, FLOTATION THERAPY, NON-POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21233312
Report Number0001831750-2025-00050
Device Sequence Number8629997
Product Code IKY
UDI-Device Identifier07613327278255
UDI-Public(01)07613327278255
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1115000000XE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown